# SDR FDEA201203040774

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Te Flap, Airbus
- Component part number: A57960650002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP UPPER SURFACE BETWEEN BETWEEN TRACK 5 AND 6, A .5 INCH WIDE BY 1.5 INCH LONG CHAFE MARK INTO SKIN 2 INCHES ABOVE CHAFE  SMOOTH AND BLEDED OUT CHAFE MARK AT OTBD FLAP UPPER SURFACE BETWEEN TRACK 5 AND 6 ON LT WING IAW SRM 51-73-10.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00, FIG 103. PERFORMED FINAL REPAIR ON CHAFE MARK BY REMOVING ADJACENT CHAFE PLATE BETWEEN RIB 14A AND 15A AND REPLACED WITH A REPAIR REPLACEMENT CHAFING PLATE IAW EA6-5750-160104, PT 1.
